Rash and anxiety of HIV
Apr 14, 2012
Good day Doctor I recently asked u about possibility of getting hiv fro body massage ( from towels and slipper with existing of cuts on toe and leg ) and u told me it is highly un likely . Now after one month of the massage i have a rash in both of my legs and i lost my appetite , the doctor told me that loosing appetite is because of anxieity and fear from hiv and the the kind of rash is far from hiv So , please could u tell your opinion , could anxiety make me that worse Regards
Response from Ms. Southall
Hi Yes anxiety can lead your body in many different ways. I agree with your health care provider and that your fear and anxiety around HIV is leading you to have these symptoms.
Be well and stay safe, Shannon
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.